# SDR 2001UALA00091

- Difficulty date: February 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,070 hours, 17,336 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT SIDE EEL LIGHTS ON WITH OVERHEAD SWITCH IN THE ARM POSITION.  *S/D*  ADJUSTED EMERGENCY LIGHT MICROSWITCH ON OVERHEAD PANEL.  CHECKED 28VDC CHARGING VOLTAGE AND GROUNDS, ALL OK.  REPLACED EMERGENCY LIGHT POWER SUPPLY.  (NOTE - EEL LIGHT PROBLEMS IN 2 PREVIOUS FLIGHTS ON 02/06/01)
